Duke Mathematical Journal

Locally one-to-one mappings and a classical theorem on schlicht functions

G. H. Meisters and C. Olech

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 30, Number 1 (1963), 63-80.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077374525

Mathematical Reviews number (MathSciNet)
MR0143921

Zentralblatt MATH identifier
0112.37702

Digital Object Identifier
doi:10.1215/S0012-7094-63-03008-4

Subjects
Primary: 30.80
Secondary: 30.42

Citation

Meisters, G. H.; Olech, C. Locally one-to-one mappings and a classical theorem on schlicht functions. Duke Math. J. 30 (1963), no. 1, 63--80. doi:10.1215/S0012-7094-63-03008-4. http://projecteuclid.org/euclid.dmj/1077374525.


Export citation